I want to thank Dave for the answers I have read here on drugs.com. I am on 84 mgs. of methadone a day. I have to go to the clinic everyday and I work nights and have to get up early to get a ride into town or take the bus later and then be on the bus for hours on end just to get to the clinic and work. I hate so much having to be tied to this big mess. I want away from this more than ever. I am afraid because I do not want to feel the sickness as my job is quite physical. Any suggestions anyone. God help all of us addicts. I am not sure I would have gone the methadone route knowing what I know now. Again thank you to Dave.
If you will friend mpvt ( you can find him in the locate a member section) when her friends you back, click on his profile and you should see an option to ask a private question. If you always click on your profile, you should see his friend back, you will be a fan until he friends you. Thus I digress, but, if you don't see where he answered you back, click questions and answers under your profile then my private questions, be sure to scroll down past your post and past the txt advertisements that may appear down the page from your post. Good Luck. He really knows what he is talking about and he is tremendous support, we all need that. I have followed him for a while on here. One night, he and I both saw a post where a lady had jumped off suboxone at too high a dose and was suffering and threatened suicide. We both talked to her for a few days and she seemed to be grateful. That is when I knew how great he was and is. He suggested to walk while tapering on methadone or when you are going thru withdrawals. It helps reboot the damaged neurotransmitter/receptor sites in the brain, releases endorphins that help mentally and physically and increases energy levels, speeds up the nasty withdrawal phase.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2011 • 1 answer
Posted 28 Mar 2011 • 1 answer
Posted 10 Oct 2011 • 4 answers
Posted 24 Nov 2011 • 2 answers
Posted 15 Apr 2012 • 2 answers